Mathematical Research Letters

Volume 9 (2002)

Number 5

A note on the Gurov-Reshetnyak condition

Pages: 579 – 583

DOI: http://dx.doi.org/10.4310/MRL.2002.v9.n5.a1

Authors

A. A. Korenovskyy (National University of Odessa)

A. K. Lerner (Bar-Ilan University)

A. M. Stokolos (University of Connecticut)

Abstract

An equivalence between the Gurov-Reshetnyak $GR(\e)$ and Muckenhoupt $A_{\infty}$ conditions is established. Our proof is extremely simple and works for arbitrary absolutely continuous measures.

Full Text (PDF format)